# SDR DL72S981790

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Component: 694859832
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK SWITCH FAULTY.  INFLT BUMPED SWITCH TO INTERMEDIATE POS, CAUSING PACK TO NOT OPERATE AT FL 330.  PAC APPEARED TO BE ON, BUT ACTUALLY WAS OFF.  RESULT WAS DEPRESSURIZATION TO ABOVE 10,000 FT, CABIN ALT O2 DROPPED.  CABIN ALT REGAINED IN STBY MODE AND SWITCH PHYSICALLY PUSHED UP.  FOUND RT PACK SWITCH FAULTY, REPLACED AIR COND CONTROL PANEL.  RAN PACS AND PRESSURIZED A/C TO 7 PSI.  CABIN LK CK GOOD.  STOWED AND RESET O2 SYSTEM.
